# SDR GTIA2024122338621

- Difficulty date: December 21, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 29,337 hours, 12,984 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: D7521800520000
- Condition: Dented
- Location: Zone 400
- Part time: 29,338 hours, 12,984 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LH PYLON ACCESS PNL 413BR RAF-01 3415090-02 GENERATED-PERFORMED THE PERMANENT REPAIR OF A/C 5665 LH PYLON ACCESS PANEL 413BR IAW AEROMAN EA 54-9057-24 AND AIRBUS DOSSIER 815043644 AND EC N 5450-2449
